Bulletin (New Series) of the American Mathematical Society

Review: Serge Lang, Introduction to complex hyperbolic spaces

Mark Green

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 2 (1988), 188-191.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554537

Citation

Green, Mark. Review: Serge Lang, Introduction to complex hyperbolic spaces. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 188--191. https://projecteuclid.org/euclid.bams/1183554537


Export citation

References

  • 1. S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970.
  • 2. S. Lang, Hyperbolic and diophantine analysis, Bull. Amer. Math. Soc. (NS) 14 (1986), 159-205.
  • 3. P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Math., vol. 1239, Springer-Verlag, Berlin and New York, 1987.